Best Cold And Sinus Medicine Reviews

Best cold and sinus medicine reviews. Here we have put together a list of affordable sinus medicine that you might be interested in. To create the list we have reviewed 942 Treatments available online.

Recommendation No. 1
Tylenol Sinus + Headache Non-Drowsy Caplets, Sinus Pressure & Congestion Relief, 24 ct - Best Cold And Sinus Medicine Reviews
  • 24-count box of Tylenol Sinus + Headache Daytime Caplets for non-drowsy sinus symptom and headache pain relief due to the common cold, hay fever or other respiratory allergies
  • Pain reliever and nasal decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure
  • Each sinus relief caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages
  • The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages
  • From the #1 doctor-recommended pain relief brand, these daytime headache and sinus relief caplets are suitable for adults and children ages 12 years and older
Recommendation No. 2
Advil Sinus Congestion & Pain Relief (20 Count Packets), Non-Drowsy, 200mg Ibuprofen Pain Reliever/Fever & Nasal Decongestant, One Tablet Dose - Best Cold And Sinus Medicine Reviews
  • Includes 20 tablets of Advil Sinus Congestion and Pain, individually-wrapped coated tablets
  • The only over-the-counter Advil cold and sinus medicine that delivers fast, effective relief of severe cold symptoms
  • Multi-symptom sinus and pain medicine temporarily relieves nasal congestion, sinus pressure, nasal swelling, headache, fever and minor body aches, pains
  • Non-drowsy formula re-opens your airways by constricting the blood vessels in the nose and sinuses
  • Active ingredients Ibuprofen 200mg and PhenylephrineHCI 10mg
Recommendation No. 3
Tylenol Cold + Flu Severe Day & Night Caplets for Fever, Pain, Cough & Congestion Relief, 24 ct. - Best Cold And Sinus Medicine Reviews
  • 24-count combo pack of Tylenol Cold + Flu Severe Day/Night Caplets for multi-symptom cold and flu symptom relief. From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime and 8 Nighttime caplets for relief any time of the day
  • The Daytime relief caplets are formulated to reduce fever, loosen phlegm and relieve headache, body aches, cough, sore throat, nasal congestion and chest congestion
  • The Nighttime relief caplets help reduce fever and relieve runny nose, sneezing, headache, cough, sore throat, nasal congestion, sinus congestion and pressure
  • Each cold & flu caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; and 10 mg of dextromethorphan HBr, a cough suppressant
  • The Daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm (mucus) to make coughs more productive. The Nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine.
Recommendation No. 4
Vicks DayQuil and NyQuil SEVERE Cough, Cold and Flu Relief, 48 LiquiCaps (32 DayQuil and 16 NyQuil) - Sore Throat, Fever, and Congestion Relief, Day or Night - Best Cold And Sinus Medicine Reviews
  • MAXIMUM STRENGTH COLD & FLU RELIEF. DayQuil/NyQuil SEVERE delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, such as cough, sore throat, fever, and congestion, day or night
  • SMALLEST BRANDED, 4-ACTIVE, MAXIMUM STRENGTH DAYTIME LIQUICAPS. DayQuil SEVERE offers non-drowsy relief of your cold and flu symptoms, so you can power through your day. Guaifenesin helps Loosen Phlegm (Mucus) And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe
  • OUR SMALLEST MOST POWERFUL NIGHTTIME LIQUICAP. NyQuil SEVERE relieves your sneezing, sore throat, headache, minor aches & pains, fever, runny nose, and cough, so you can get the rest you need
  • PAIN RELIEF & FEVER REDUCER. DayQuil/NyQuil SEVERE is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat
  • MULTI-SYMPTOM RELIEF with NyQuil SEVERE Cold & Flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
Recommendation No. 5
Vicks Sinex Severe All-In-One Sinus Relief, 24 LiquiCaps‚ Pain, Congestion, and Headache Relief, Non-Drowsy - Best Cold And Sinus Medicine Reviews
  • ALL-IN-ONE SINUS RELIEF
  • FAST RELIEF OF SINUS SYMPTOMS such as sinus pressure, sinus headache and pain, sinus congestion, stuffy nose
  • RELIEF IN AS LITTLE AS 30 MINUTES
  • MAXIMUM STRENGTH MEDICINE
  • TRUSTED RELIEF from the makers of Vicks
Recommendation No. 6
Tylenol Cold + Flu Severe Medicine Caplets for Fever, Pain, Cough & Congestion, 24 ct. - Best Cold And Sinus Medicine Reviews
  • 24-count of Tylenol Cold + Flu Severe Pain Reliever & Fever Reducer Medicine Caplets provide effective relief of multiple symptoms due to the flu and common cold
  • This severe cold & flu medicine helps relieve fever, headache, minor aches and pains, sore throat, nasal congestion, and cough. It also helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive.
  • Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs
  • Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm (mucus) and make coughs more productive
  • From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief
Recommendation No. 7
Alka-Seltzer Plus Severe Sinus, Cold & Cough Liquid Gels 20ct - Best Cold And Sinus Medicine Reviews
  • Alka-Seltzer Plus sinus and cold liquid gels is a cold and sinus medicine
  • 20 liquid gels
  • Bayer consumer care
Recommendation No. 8
Mucinex Fast-Max Day Time Cold & Flu and Night Time Cold & Flu Medicine, 30 Caplets, Maximum Strength All in One Multi Symptom Relief for Congestion, Sore Throat, Headache, Cough and Reduces Fever - Best Cold And Sinus Medicine Reviews
  • MUCINEX FAST-MAX: Maximum strength multi-symptom relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful relief of Mucinex
  • DAY TIME SYMPTOMS TREATED: Maximum strength day time cold and flu non-drowsy caplets relieve cough, chest, nasal & sinus congestion that can cause mucus buildup, sinus pressure, reduces fever, body pain & headache and sore throat
  • NIGHT TIME SYMPTOMS TREATED: Maximum strength night time cold and flu caplets relieve cough, nasal congestion that leads to stuffy nose, reduces fever, body pain & headache, sneezing, runny nose and sore & itchy throat
  • DAY TIME ACTIVE INGREDIENTS PER CAPLET: Acetaminophen - 325 mg pain reliever and fever reducer; Phenylephrine HCI - 5 mg nasal decongestant; Dextromethorphan HBr - 10 mg cough suppressant; Guaifenesin - 200 mg expectorant/thins and loosens mucus
  • NIGHT TIME ACTIVE INGREDIENTS PER CAPLET: Acetaminophen - 325 mg pain reliever and fever reducer; Phenylephrine HCI - 5 mg nasal decongestant; Diphenhydramine HCI - 12.5 mg cough suppressant/antihistamine
Recommendation No. 9
Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant, 24 ct - Best Cold And Sinus Medicine Reviews
  • 24-count box of Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant Tablets provide powerful relief of sinus pain, sinus pressure, nasal congestion and headaches
  • Each caplet contains 5 milligrams of the decongestant phenylephrine HCl and 325 milligrams of acetaminophen, a pain reliever and fever reducer
  • This sinus congestion & pain medicine also temporarily relieves nasal congestion associated with hay fever, upper respiratory allergies and the common cold
  • The non-drowsy decongestant helps promotes sinus drainage, temporarily reduces fever and helps relieve headaches and minor aches and pain
  • From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum strength formula can be used by adults and children 12 years and older for powerful symptom relief
Recommendation No. 10
Advil Multi-Symptom Cold And Flu, 200mg Ibuprofen, Pain And Fever Reducer, (20 Count), Nasal Decongestant, Fast Relief, Headache, Runny Nose, Sneezing, Body Aches And Sinus Pressure - Best Cold And Sinus Medicine Reviews
  • Includes 20 coated tablets of the Advil Multi-Symptom Cold & Flu medication
  • One powerful pill relieves your toughest cold and flu symptoms, so you can power through your day
  • Over-the-counter formula fights eight symptoms associated with the common cold and influenza – nasal congestion, nasal swelling, runny nose, sneezing, sinus pressure, headache, fever and body aches
  • Unique triple ingredient formula with pain reliever (Ibuprofen), nasal decongestant (Phenylephrine HCI) and antihistamine (Chlorpheniramine Maleate) – to tackle your worst cold and flu symptoms
  • Only multi-symptom cold and flu medicine with the #1 selling ibuprofen brand

#ColdAndSinusMedicine #SinusMedicine #Treatments

Last update on 2020-11-29 / Affiliate links / Images from Amazon Product Advertising API

Leave a Comment